JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EQUATIONS AX
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EQUATIONS AX
Jo, Young-Soo; Kang, Joo-Ho; Park, Dong-Wan;
  PDF(new window)
 Abstract
Let L be a subspace lattice on a Hilbert space H and X and Y be operators acting on a Hilbert space H. Let P be the projection onto , where RX is the range of X. If PE
 Keywords
interpolation problem;subspace lattice;;;
 Language
English
 Cited by
1.
SELF-ADJOINT INTERPOLATION ON AX = Y IN ALGL,;;

호남수학학술지, 2007. vol.29. 1, pp.55-60 crossref(new window)
2.
NORMAL INTERPOLATION ON AX = Y IN ALG$\mathcal{L}$,;

호남수학학술지, 2008. vol.30. 2, pp.329-334 crossref(new window)
3.
UNITARY INTERPOLATION ON AX = Y IN ALG$\mathcal{L}$,;

호남수학학술지, 2009. vol.31. 3, pp.421-428 crossref(new window)
4.
POSITIVE INTERPOLATION ON Ax = y AND AX = Y IN ALG$\mathcal{L}$,;

호남수학학술지, 2009. vol.31. 2, pp.259-265 crossref(new window)
5.
COMPACT INTERPOLATION ON Ax = y IN A TRIDIAGONAL ALGEBRA ALG$\mathcal{L}$,;

호남수학학술지, 2010. vol.32. 2, pp.255-260 crossref(new window)
6.
INVERTIBLE INTERPOLATION ON Ax = y IN A TRIDIAGONAL ALGEBRA ALGℒ,;;

호남수학학술지, 2011. vol.33. 1, pp.115-120 crossref(new window)
7.
UNITARY INTERPOLATION ON Ax = y IN A TRIDIAGONAL ALGEBRA ALG𝓛,;

호남수학학술지, 2014. vol.36. 4, pp.907-911 crossref(new window)
1.
UNITARY INTERPOLATION ON Ax = y IN A TRIDIAGONAL ALGEBRA ALG𝓛, Honam Mathematical Journal, 2014, 36, 4, 907  crossref(new windwow)
2.
INTERPOLATION PROBLEMS FOR OPERATORS WITH CORANK IN ALG L, Honam Mathematical Journal, 2012, 34, 3, 409  crossref(new windwow)
3.
UNITARY INTERPOLATION ON AX = Y IN ALG$\mathcal{L}$, Honam Mathematical Journal, 2009, 31, 3, 421  crossref(new windwow)
4.
A NOTE ON QUASI-TOPOLOGICAL SPACES, Honam Mathematical Journal, 2011, 33, 1, 11  crossref(new windwow)
5.
POSITIVE INTERPOLATION ON Ax = y AND AX = Y IN ALG$\mathcal{L}$, Honam Mathematical Journal, 2009, 31, 2, 259  crossref(new windwow)
6.
SPHERICAL NEWTON DISTANCE FOR OSCILLATORY INTEGRALS WITH HOMOGENEOUS PHASE FUNCTIONS, Honam Mathematical Journal, 2011, 33, 1, 1  crossref(new windwow)
7.
INVERTIBLE INTERPOLATION ON Ax = y IN A TRIDIAGONAL ALGEBRA ALGℒ, Honam Mathematical Journal, 2011, 33, 1, 115  crossref(new windwow)
8.
NORMAL INTERPOLATION ON AX = Y IN ALG$\mathcal{L}$, Honam Mathematical Journal, 2008, 30, 2, 329  crossref(new windwow)
9.
SELF-ADJOINT INTERPOLATION ON AX = Y IN ALGL, Honam Mathematical Journal, 2007, 29, 1, 55  crossref(new windwow)
10.
COMPACT INTERPOLATION ON Ax = y IN A TRIDIAGONAL ALGEBRA ALG$\mathcal{L}$, Honam Mathematical Journal, 2010, 32, 2, 255  crossref(new windwow)
 References
1.
M. Anoussis, E. Katsoulis, R. L. Moore, and T. T. Trent, Interpolation problems for ideals in nest algebras, Math. Proc. Camb. Phil. Soc. 111 (1992), no. 1, 151-160

2.
R. G. Douglas, On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc. 17 (1966), 413-415

3.
A. Hopenwasser, The equation Tx = y in a reflexive operator algebra, Indiana University Math. J. 29 (1980), no. 1, 121-126 crossref(new window)

4.
A. Hopenwasser, Hilbert-Schmidt interpolation in CSL-algebras, Illinois J. Math. 33 (1989), no. 4, 657-672

5.
Y. S. Jo and J. H. Kang, Interpolation problems in AlgL, J. Appl. Math. comput. 18 (2005), 513-524

6.
Y. S. Jo, J. H. Kang, and K. S. Kim, On operator interpolation problems, J. Korean Math. Soc. 41 (2004), no. 3, 423-433 crossref(new window)

7.
R. Kadison, Irreducible Operator Algebras, Proc. Nat. Acad. Sci. U.S.A. (1957), 273-276

8.
E. Katsoulis, R. L. Moore, and T. T. Trent, Interpolation in nest algebras and applications to operator Corona theorems, J. Operator Theory 29 (1993), no. 1, 115-123

9.
E. C. Lance, Some properties of nest algebras, Proc. London Math. Soc. (3) 19 (1969), 45-68

10.
R. Moore and T. T. Trent, Linear equations in subspaces of operators, Proc. Amer. Math. Soc. 128 (2000), no. 3, 781-788

11.
R. Moore and T. T. Trent, Interpolation in in°ated Hilbert spaces, Proc. Amer. Math. Soc. 127 (1999), no. 2, 499-507

12.
N. Munch, Compact causal data interpolation, J. Math. Anal. Appl. 140 (1989), no. 2, 407-418 crossref(new window)